# SDR MALA020530

- Difficulty date: August 23, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 14,041 hours, 15,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-INSPECTION IN CWA, GALLEY I/B SEAT TRACK HAS LIGHT CORROSION.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-41.
